Welcome to NeuroTalk:
May I make a suggestion? It would reach more readers if you
posted to our New Member Introductions thread:
and/or to General forum:
Your symptoms are alarming. But there are many possibilities
for having them. One is not enough Vit D or B12 in your system.
Vit D is responsible for aiding calcium absorption in the GI tract.
When calcium levels are not normal, you can have facial symptoms like you describe.
Low B12, below 400pg/ml US units, may also cause nerve damage. Don't accept "normal" from your doctor. You should have at least 400pg/ml as that is the newest low for normal.
You should see your doctor ASAP and discuss this symptom and request testing to rule out these common deficiencies.
Sometimes drugs, deplete normal nutrients in the body as side effects. You can discuss your medications with your doctor in detail. For example, ACE inhibitor blood pressure drugs deplete zinc over time. Acid blocking drugs for GERD and reflux have been shown to block B12, folic acid, zinc, magnesium, calcium and iron absorption. So doctors overlook this and patients don't realize that, and so replacing what is lost, may fix things.
Sometimes you have to change your medications with doctor supervision.
All truths are easy to understand once they are discovered; the point is to discover them.-- Galileo Galilei
This raccoon has come out yesterday since the snow recently melted and can't decide which cherry tomato to eat first. Hubby put them on the feeding bench yesterday morning. (he doesn't like them). They were all gone by this morning.